RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 27–31 (Mi mz4626)  

This article is cited in 10 scientific papers (total in 10 papers)

Uniqueness theorems for multiple lacunary trigonometric series

V. V. Volchkov

Donetsk State University

Full text: PDF file (1101 kB)

English version:
Mathematical Notes, 1992, 51:6, 550–552

Bibliographic databases:

UDC: 517.52
Received: 12.05.1991

Citation: V. V. Volchkov, “Uniqueness theorems for multiple lacunary trigonometric series”, Mat. Zametki, 51:6 (1992), 27–31; Math. Notes, 51:6 (1992), 550–552

Citation in format AMSBIB
\Bibitem{Vol92}
\by V.~V.~Volchkov
\paper Uniqueness theorems for multiple lacunary trigonometric series
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 27--31
\mathnet{http://mi.mathnet.ru/mz4626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187473}
\zmath{https://zbmath.org/?q=an:0799.42011}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 550--552
\crossref{https://doi.org/10.1007/BF01263296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4626
  • http://mi.mathnet.ru/eng/mz/v51/i6/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, “New mean value theorems for polyanalytic functions”, Math. Notes, 56:3 (1994), 889–895  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, “A definitive version of the local two-radii theorem”, Sb. Math., 186:6 (1995), 783–802  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Volchkov, “Extremal cases of the Pompeiu problem”, Math. Notes, 59:5 (1996), 482–489  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Volchkov, “A definitive version of the local two-radii theorem on hyperbolic spaces”, Izv. Math., 65:2 (2001), 207–229  mathnet  crossref  crossref  mathscinet  zmath
    5. Volchkov, VV, “Final version of the local two-radius theorem on the quaternion hyperbolic space”, Doklady Mathematics, 65:3 (2002), 389  mathscinet  zmath  isi
    6. Volchkov, VV, “On mean periodic functions on complex hyperbolic spaces”, Siberian Mathematical Journal, 43:2 (2002), 215  mathnet  crossref  mathscinet  zmath  isi
    7. Vit. V. Volchkov, “Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space”, Math. Notes, 74:1 (2003), 30–37  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Vit. V. Volchkov, “Local two radii theorem on the sphere”, St. Petersburg Math. J., 16:3 (2005), 453–475  mathnet  crossref  mathscinet  zmath
    9. V. V. Volchkov, “Uniqueness theorems for solutions of the convolution equation on symmetric spaces”, Izv. Math., 70:6 (2006), 1077–1092  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. V. Volchkov, “Local two-radii theorem in symmetric spaces”, Sb. Math., 198:11 (2007), 1553–1577  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020